# SDR SWIA2020040750012

- Difficulty date: February 18, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R3501163
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND ON AFT CARGO DOOR SILL    (C-CHECK) RO 4/4/2020   REPLACED CARGO DOOR SILL PER DRAWING 601R35011 (REV N) AND REO AND CRJ200SRM.  COMPLETED SKYWEST TASK CARD.
